# SDR SWIA201743484

- Difficulty date: June 22, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 38,656 hours, 32,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CORRODED OUT OF LIMITS FWD AT BS 280 BETWEEN LBL 9 AND RBL 9.   REMOVED AND REPLACED THE FWD FLOORBEAM ANGLE IAW SRM.
